# SDR SIMA20130129003

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 32,272 hours, 30,558 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON FLIGHT 3302 THE CREW REPORTED THAT ON SHORT FINAL FOR LANDING AT DFW THEY RECEIVED A FIRE INDICATION.  THE CREW PERFORMED THE MEMORY ACTION ITEM TO EXTINGUISH A FIRE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE TOWER WAS NOTIFIED AND CFR WAS REQUESTED.  THE CREW PERFORMED THE REMAINING CHECKLIST PER AOM VOL 1.  CFR INSPECTED THE AIRCRAFT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF BAGGAGE COMPARTMENT FIRE EXTINGUISHING SYSTEM AND LININGS IAW EMB 145 AMM 25-51-01 NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
